MathSciNet Relay Station
MathSciNet bibliographic data
MR1708107 35J60 (34B15 35B38 58E05)
Stuart, C. A.; Zhou, H. S. Applying the mountain pass theorem to an asymptotically linear elliptic equation on ${\bf R}\sp N$. Comm. Partial Differential Equations 24 (1999), no. 9-10, 1731–1758.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement